# SDR DXTA200803145

- Difficulty date: June 27, 2008
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 5,423 hours, 3,317 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL410 DETECTED STRONG FUMES IN COCKPIT. COULD DETECT FUMES IN DESCENT AND LANDING. REMOVED AND CLEANED COALECER SOCKS, VERY DIRTY AND ODOROUS. IAW MM 21-90-51 & 21-51-00.
